Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 18, 2015, 11:23 PM EDT for Brown County, Ohio. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2015, 11:23 PM EDT (03:23 UTC)
- Expired
- Jul 19, 2015, 5:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Brown County, OH
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 12:00 AM EDT | FLASH FLOOD | 2 Nne Ripley, OH | *** 3 FATAL, 3 INJ *** THREE FATALITIES FROM A HOME THAT WAS DESTROYED IN FLASH FLOODING...WITH THREE PERSONS RESCUED. NUMEROUS ROADS WASHED OUT ACROSS THE COUNTY WITH SEVERAL VEHICLE RESCUES OCCURRING OVERNIGHT. |
| Jul 19, 1:45 AM EDT | FLASH FLOOD | 1 Wnw Georgetown, OH | REPORT OF WATER FLOWING OVER ROADS PARTICULARLY WEST OF GEORGETOWN ALONG ROUTE 125. WATER RESCUES WERE ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.4 hours before the alert went out and 368 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 873 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
113
WGUS51 KILN 190323
FFWILN
OHC015-190615-
/O.NEW.KILN.FF.W.0026.150719T0323Z-150719T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1123 PM EDT SAT JUL 18 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 215 AM EDT.
* AT 1120 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. THE HEAVY RAINFALL WAS SLOWLY ENDING ACROSS THE
AREA. HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAYSVILLE...GEORGETOWN...RIPLEY...ABERDEEN...DECATUR...
RUSSELLVILLE...HAMERSVILLE...HIGGINSPORT...LAKE WAYNOKA AND REDOAK.
IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
STRAIGHT CREEK...SHOT POUCH RUN...CAMP RUN...TOWN RUN...WHITE OAK
CREEK...MYERS RUN...WEST FORK OF EAGLE CREEK AND WASHBURN RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3868 8378 3870 8379 3871 8383 3872 8384
3875 8385 3876 8386 3877 8392 3879 8395
3879 8399 3895 8400 3897 8377 3893 8368
3865 8372
$$1 follow-up statement
239
WGUS51 KILN 190557
FFWILN
OHC015-190915-
/O.EXT.KILN.FF.W.0026.000000T0000Z-150719T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
157 AM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 515 AM EDT.
* AT 154 AM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IS
OCCURRING IN SOUTHERN BROWN COUNTY. SEVERAL ROADS ARE CLOSED AND
SOME WATER RESCUES ARE UNDERWAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MAYSVILLE...GEORGETOWN...RIPLEY...ABERDEEN...DECATUR...
RUSSELLVILLE...HAMERSVILLE...HIGGINSPORT...LAKE WAYNOKA AND REDOAK.
IN ADDITION...PLACES ALONG THE FOLLOWING STREAMS MAY BE AFFECTED...
STRAIGHT CREEK...SHOT POUCH RUN...CAMP RUN...TOWN RUN...WHITE OAK
CREEK...MYERS RUN...WEST FORK OF EAGLE CREEK AND WASHBURN RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3868 8378 3870 8379 3871 8383 3872 8384
3875 8385 3876 8386 3877 8392 3879 8395
3879 8399 3895 8400 3897 8377 3893 8368
3865 8372
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 8:15 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 18, 8:15 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
815 PM EDT SAT JUL 18 2015
.SYNOPSIS...
VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH SUNDAY BEFORE
A COLD FRONT SETTLES SOUTHWARD THROUGH THE AREA AND COOLS AND
DRIES THE AIRMASS ENOUGH TO REMOVE THE DANGEROUS HEAT INDICES THAT
ARE FELT DURING THE WEEKEND. GIVEN AN EXTREMELY WARM AND UNSTABLE
AIRMASS...SHOWERS AND STORMS MAY DEVELOP AT TIMES THROUGH THE
WEEKEND WITH THE POTENTIAL TO BE STRONG TO SEVERE. THE BEST CHANCE
OF WIDESPREAD STORMS WILL BE SUNDAY AFTERNOON AND EVENING...BUT
CHANCES WILL EXIST THROUGH TONIGHT AS WELL.
&&
.NEAR TERM /THROUGH SUNDAY/...
STILL VERY DIFFICULT/LOW CONFIDENCE FORECAST - AS MAJORITY OF
CONVECTION ALLOWING HIGH RESOLUTION GUIDANCE CONTINUES TO STRUGGLE
MIGHTILY WITH THE EXTREMELY UNSTABLE...WEAKLY SHEARED...AND WEAKLY
FORCED ENVIRONMENT OVER THE OHIO VALLEY. DESPITE RISING HEIGHTS
OVER THE OHIO VALLEY TODAY...A CLUSTER OF STORMS HAS MAINTAINED
ITSELF INTO NWRN OHIO AND IS BEING WATCHED FOR GROWTH/DEVELOPMENT
ON PROPAGATING OUTFLOWS WITH MLCAPE IN EXCESS OF 3500 J/KG
ENTRENCHED OVER THE ILN FORECAST AREA VIA DEW POINTS IN THE MID
70S AND TEMPERATURES APPROACHING/AROUND 90F. DESPITE WEAK SHEAR
/0-6KM BULK SHEAR ABOUT 20KTS AND 0-3KM SHEAR FROM 10 TO
15KTS/...THERE IS CONCERN IN THE SHORT TERM FOR STORMS TO GROW
UPSCALE ON COLD-POOL BALANCED SYSTEM WITH INSTBY /DCAPE TO 1500
J/KG/ COMPENSATING FOR LACK OF SHEAR. SHOULD THIS OCCUR IT WOULD
SEEM A EVOLVING LINE OF STORMS MAY AFFECT MUCH OF THE CWA THIS
AFTERNOON INTO THIS EVENING WITH A WIND DAMAGE THREAT.
ALSO A COMPLICATING FACTOR...VERY WEAK/SUBTLE MCV EMINTATING OUT
OF THE CENTRAL MISSISSIPPI VALLEY MAY SPARK N-S BAND OF LOOSELY
ORGANIZED STORMS OVER INDIANA LATER THIS AFTERNOON WHICH MAY MOVE
INTO THE AREA BEFORE DIMINISHING.
LASTLY...SOME INDICATIONS IN SOME OF THE HIGHER RES GUIDANCE OF A
LATE NIGHT MCS/BOW ECHO MOVING FROM THE UPPER MISSISSIPPI VALLEY
INTO THE GREAT LAKES/OHIO VALLEY LATER IN THE NIGHT.
CONFIDENCE IS EXTREMELY LOW GIVEN HRRR INABILITY TO PROPERLY
HANDLE ONGOING CONVECTION...AND VERY POOR HANDLING OF LAST NIGHT/S
WEAKLY FORCED ACTIVITY. THUS...WILL RUN WITH STORM CHANCES MOST
AREAS FROM THE LATE AFTERNOON THROUGH THE NIGHT AND UPDATE
ACCORDINGLY AS OPPORTUNITIES PRESENT TO INCREASE RAIN CHANCES.
A VERY HUMID NIGHT IS EXPECTED /ASSUMING MCS COLD POOLS REMAIN
LOCALIZED/ WITH SOME RECORD HIGH MINIMUM TEMPS POSSIBLE IN THE
METRO AREAS. EXCESSIVE HEAT WARNING CONTINUES ALL NIGHT FOR URBAN
AREAS OF HAMILTON COUNTY...AND HEAT ADVISORIES ELSEWHERE WILL COME
DOWN BY SUNSET.
&&
.SHORT TERM /SUNDAY NIGHT/...
EXPECT ANY REMNANT MCS ACTIVITY /LOW CONFIDENCE HERE/ THAT IS
STILL AROUND ON SUNDAY MORNING TO QUICKLY SHIFT OFF AND WEAKEN
LEAVING ANOTHER VERY WARM/HUMID DAY ON TAP. DEW POINTS WILL RALLY
BACK INTO THE MID 70S AHEAD OF MODERATELY STRONG COLD FRONT
APPROACHING THE AREA FROM THE NORTHWEST BY MIDDAY. THINK TEMPS
WILL BE A TOUCH COOLER MOST AREAS...WITH UPPER 80S TO AROUND 90
EXPECTED...AND MAY BE MORE SO IF CLOUD DEBRIS FROM UPSTREAM MCS
ACTIVITY IS APPRECIABLE. THUS...DO NOT FEEL COMFORTABLE EXTENDING
HEAT ADVISORY BEYOND EXTREME SW OHIO...SERN INDIANA...AND NRN KY
WHERE IT IS CURRENTLY PLACED. HEAT INDICES AREA-WIDE THOUGH WILL
BE 95-100F AND HIGHEST IN THE ADVISORY AREA /LOW 100S LIKELY/.
ADVISORY MAY NEED TO BE EXPANDED NORTH/EAST A BIT IF BETTER
INSOLATION THAN WHAT IS EXPECTED DEVELOPS.
CONVECTION SHOULD INITIATE BY 18Z ACROSS NRN OH BACK INTO INDIANA
AND SINK SSE INTO THE AREA. PRETTY STRONG AGREEMENT IN THE
GUIDANCE OF A FAIRLY SOLID LINE OF STORMS AMIDST STRONG INSTBY BUT
AGAIN MODEST TO MARGINAL SHEAR. WIND DAMAGE TO BE THE MAIN THREAT
BUT 0-3KM SHEAR VECTORS...WHILE IN GOOD ORIENTATION TO THE
FORCING...ARE A LITTLE WEAK IN MAGNITUDE. HOWEVER LIKE RECENT
DAYS...EXTREME INSTBY/DCAPE MAY AUGMENT. MAY ALSO BE A FLASH FLOOD
THREAT GIVEN ORIENTATION OF LINE BUT STORMS SHOULD PROPOGATE TO
SOME DEGREE SO WILL HOLD ON A FLASH FLOOD WATCH FOR NOW. EXPECT
LINE TO SETTLE THROUGH AND OUT OF THE AREA LATER IN THE EVENING
WITH SKIES TURNING CLEAR/PARTLY CLOUDY IN ITS WAKE.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
COLD FRONT WILL BE NEAR OR JUST SOUTH OF THE OHIO RIVER BY MONDAY
MORNING WHERE IT WILL BECOME QUASI STATIONARY DURING THE DAY. WEAK
DISTURBANCES WITHIN THE FLOW ALOFT ALONG WITH THE BOUNDARY MEANS
THAT A CHANCE OF SHOWERS AND THUNDERSTORMS HAVE TO BE KEPT INTO THE
FORECAST FOR THESE LOCATIONS.
FOR MONDAY NIGHT INTO TUESDAY NIGHT...HAVE USED A BLEND OF THE NAM-
WRF AND ECMWF FOR TIMING OF NEXT S/WV ENERGY IN DEVELOPING NORTHWEST
FLOW ALOFT ALONG WITH ANOTHER COLD FRONT. AS S/WV ENERGY DIGS EAST
THROUGH THE GREAT LAKES...ANOTHER FRONT WILL GRADUALLY BE PUSHED
SOUTHEAST THROUGH THE REGION. WILL PLACE A CHANCE OF SHOWERS/STORMS
FOR ALL LOCATIONS BY TUESDAY MORNING AND CONTINUE THAT THREAT
THROUGH THE DAY. AS THE FRONT DROPS SOUTH OF THE OHIO RIVER BY
WEDNESDAY MORNING...AND WITH THE LOSS OF DAYTIME HEATING...PCPN
THREAT WILL PUSH SOUTH AND DIMINISH OVERNIGHT.
FOR THE PERIOD WEDNESDAY THROUGH FRIDAY...AS MID LEVEL RIDGE TRIES
TO REASSERT ITSELF NORTHWARD INTO THE PLAINS...WE WILL REMAIN IN A
NORTHWEST FLOW ALOFT. SURFACE HIGH PRESSURE IS EXPECTED TO TRAVERSE
OUR REGION. AT THIS TIME...IT SHOULD REMAIN DRY...EXCEPT FOR ALONG
AND SOUTH OF THE OHIO ON WEDNESDAY...WHERE LINGERING INSTABILITY MAY
POP A DIURNAL SHOWER OR STORM.
WILL CONTINUE THE DRY WEATHER INTO SATURDAY BUT BY THAT TIME MODELS
SUGGEST THAT ANOTHER WEAK FRONT MAY ARRIVE BY THEN OR SUNDAY.
TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH THURSDAY
WITH MAINLY TYPICAL JULY READINGS BY THE END OF THE WEEK.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THUNDERSTORMS IN VCNTY OF KILN ARE DROPPING SE AND WILL AFFECT IT
FOR THE FIRST HOUR OR TWO OF THE FORECAST PERIOD. MEANWHILE LINE
OF STORMS IN ERN INDIANA WILL WORK EWD ACROSS INTO KDAY TAFS BY
01Z. AT THIS TIME DONT THINK THEY WILL HOLD TOGETHER TO AFFECT
KCMH/KLCK.
SKIES SHOULD GO SCATTERED AFTER THE CONVECTION DIES DOWN. COULD
SEE SOME SPOTTY MVFR FOG AT THE TAFS AROUND SUNRISE SUNDAY.
SUNDAY LOOKS LIKE A REPEAT OF TODAY WITH SCATTERED AFTERNOON
CONVECTION...SO HAVE VCTS AT ALL THE TAFS.
OUTLOOK...THUNDERSTORMS POSSIBLE MONDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR OHZ070-071-078.
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SUNDAY FOR OHZ077.
KY...HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR KYZ089>096.
IN...HEAT ADVISORY UNTIL 8 PM EDT SUNDAY FOR INZ066-073>075-080.
&&
SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...HICKMAN
AVIATION...SITESHazardous weather outlook, Jul 18, 1:39 PM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 139 PM EDT SAT JUL 18 2015 INZ066-073>075-080-KYZ089>096-OHZ070-071-078-191745- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BUTLER-WARREN-CLERMONT- 139 PM EDT SAT JUL 18 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. WHILE LOW CONFIDENCE IN DEVELOPMENT AND COVERAGE...THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS EVENING. GIVEN THE EXTREMELY WARM AND MOIST AIRMASS...ANY STORM COULD BECOME SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAIN RATES CAUSING BRIEF LOCALIZED FLOODING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SUNDAY. INZ050-058-059-KYZ097>100-OHZ026-034-035-042>046-051>056-060>065- 072>074-079>082-088-191745- WAYNE-FAYETTE-UNION-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN-LICKING-PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 139 PM EDT SAT JUL 18 2015 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. WHILE LOW CONFIDENCE IN DEVELOPMENT AND COVERAGE...THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS EVENING. GIVEN THE EXTREMELY WARM AND MOIST AIRMASS...ANY STORM COULD BECOME SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAIN RATES CAUSING BRIEF LOCALIZED FLOODING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SUNDAY. OHZ077-191745- HAMILTON- 139 PM EDT SAT JUL 18 2015 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. WHILE LOW CONFIDENCE IN DEVELOPMENT AND COVERAGE...THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP THIS AFTERNOON INTO THIS EVENING. GIVEN THE EXTREMELY WARM AND MOIST AIRMASS...ANY STORM COULD BECOME SEVERE WITH DAMAGING WINDS AND TORRENTIAL RAIN RATES CAUSING BRIEF LOCALIZED FLOODING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING STRAIGHT LINE WINDS AND HEAVY RAINFALL BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND SUNDAY. BINAU
In the hours before
Special weather statement, Jul 18, 9:20 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 920 PM EDT SAT JUL 18 2015 OHZ070-071-190200- BUTLER OH-WARREN OH- 920 PM EDT SAT JUL 18 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER AND WARREN COUNTIES UNTIL 1000 PM EDT... AT 920 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MASON... MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... MIDDLETOWN...MASON...LEBANON...MONROE...MORROW...KINGS ISLAND... WETHERINGTON...HUNTER...SOUTH LEBANON...MAINEVILLE...BUTLERVILLE... HAGEMAN...PISGAH...STATE ROUTE 63 AT STATE ROUTE 741...STATE ROUTE 350 AT US ROUTE 22...OREGONIA...STATE ROUTE 123 AT STATE ROUTE 132... KINGS MILLS...LOVELAND PARK AND FORT ANCIENT. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3949 8437 3948 8400 3928 8401 3930 8437 TIME...MOT...LOC 0120Z 273DEG 22KT 3937 8432 BINAU
Local storm report, Jul 18, 9:41 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
941 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST KI69 CLERMONT CO APT 39.08N 84.21W
07/18/2015 M54 MPH CLERMONT OH AWOS
&&Special weather statement, Jul 18, 9:47 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SAT JUL 18 2015
OHZ034-035-190215-
MERCER OH-AUGLAIZE OH-
947 PM EDT SAT JUL 18 2015
...A STRONG THUNDERSTORM WILL AFFECT MERCER AND SOUTHWESTERN AUGLAIZE
COUNTIES UNTIL 1015 PM EDT...
AT 947 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
COLDWATER...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CELINA...ST. MARYS...COLDWATER...ST. HENRY...FORT RECOVERY...
WABASH...CHICKASAW...MONTEZUMA...CARTHAGENA...TAMA AND MARIA STEIN.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4058 8443 4035 8445 4035 8452 4042 8480
4058 8480 4066 8470
TIME...MOT...LOC 0147Z 295DEG 27KT 4052 8468
BINAUSpecial weather statement, Jul 18, 10:11 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1011 PM EDT SAT JUL 18 2015
OHZ071-072-078>081-190245-
HIGHLAND OH-ADAMS OH-CLERMONT OH-CLINTON OH-BROWN OH-WARREN OH-
1011 PM EDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HIGHLAND...
NORTHWESTERN ADAMS...NORTHEASTERN CLERMONT...SOUTHERN CLINTON...BROWN
AND SOUTHEASTERN WARREN COUNTIES UNTIL 1045 PM EDT...
AT 1011 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR BLANCHESTER TO NEAR AUGUSTA...MOVING EAST AT 20
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GEORGETOWN...BLANCHESTER...MOUNT ORAB...WILLIAMSBURG...
LYNCHBURG...NEW VIENNA...WINCHESTER...SARDINIA...RUSSELL...
WOODVILLE...NEW MARKET...EMERALD...DECATUR...RUSSELLVILLE...
HAMERSVILLE...MARTINSVILLE...MOWRYSTOWN...FAYETTEVILLE AND MIDLAND.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3877 8392 3879 8395 3879 8398 3878 8401
3878 8403 3936 8406 3934 8363 3874 8359
TIME...MOT...LOC 0211Z 268DEG 16KT 3935 8400 3879 8397
SITESSpecial weather statement, Jul 18, 10:45 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EDT SAT JUL 18 2015
OHZ078>081-190315-
HIGHLAND OH-ADAMS OH-CLERMONT OH-BROWN OH-
1045 PM EDT SAT JUL 18 2015
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HIGHLAND...WEST CENTRAL ADAMS...SOUTHEASTERN CLERMONT AND BROWN
COUNTIES UNTIL 1115 PM EDT...
AT 1044 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
NEAR GEORGETOWN...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...MOUNT ORAB...WEST UNION...BETHEL...WILLIAMSBURG...
SARDINIA...DECATUR...RUSSELLVILLE...HAMERSVILLE...HIGGINSPORT...STATE
ROUTE 32 AT US ROUTE 62...LAKE WAYNOKA...STATE ROUTE 32 AT US ROUTE
68...REDOAK...NEW HOPE IN CLARK COUNTY...BENTONVILLE...LOCUST
RIDGE...FEESBURG AND BUFORD.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3876 8387 3879 8395 3878 8403 3904 8411
3909 8383 3870 8343
TIME...MOT...LOC 0244Z 313DEG 19KT 3886 8380Local storm report, Jul 18, 10:51 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 PM EDT SAT JUL 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM FLOOD 2 NE MIDLAND 39.33N 83.89W
07/18/2015 CLINTON OH PUBLIC
ESTIMATED 4 INCHES OF RAIN FELL IN 90 MINUTES. WATER OVER
ROAD AND YARD FLOODED - VERIFIED BY PHOTOS.
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:14 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 46 min |
| Jul 18, 8:29 PM EDT | Special Weather Statement | ILN | Mercer | 46 min |
| Jul 18, 8:40 PM EDT | Special Weather Statement | ILN | Miami | 35 min |
| Jul 18, 8:49 PM EDT | Special Weather Statement | ILN | Mercer | 26 min |
| Jul 18, 8:59 PM EDT | Special Weather Statement | ILN | Montgomery | 46 min |
| Jul 18, 9:04 PM EDT | Special Weather Statement | ILN | Pike | 26 min |
| Jul 18, 9:13 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 32 min |
| Jul 18, 9:17 PM EDT | Special Weather Statement | ILN | Pike | 28 min |
| Jul 18, 9:20 PM EDT | Special Weather Statement | ILN | Warren | 40 min |
| Jul 18, 9:24 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 40 min |
| Jul 18, 9:39 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 36 min |
| Jul 18, 9:47 PM EDT | Special Weather Statement | ILN | Mercer | 28 min |
| Jul 18, 10:11 PM EDT | Special Weather Statement | ILN | Brown | 34 min |
| Jul 18, 10:45 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Jul 18, 10:50 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Jul 19, 12:49 AM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Jul 19, 5:15 AM EDT | Areal Flood Warning | ILN | Brown | 12 hr |
| Jul 19, 12:56 PM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 10 hr |
| Jul 19, 1:38 PM EDT | Special Weather Statement | ILN | Clermont, Greene, Hamilton, Montgomery, Warren | 37 min |
| Jul 19, 1:50 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| Jul 19, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Montgomery | 29 min |
| Jul 19, 2:03 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 27 min |
| Jul 19, 2:08 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 37 min |
| Jul 19, 2:21 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 39 min |
| Jul 19, 2:34 PM EDT | Special Weather Statement | ILN | Clark | 26 min |
| Jul 19, 2:37 PM EDT | Special Weather Statement | ILN | Brown, Highland | 23 min |
| Jul 19, 2:40 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 35 min |
| Jul 19, 2:43 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 32 min |
| Jul 19, 2:53 PM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Greene, Warren | 3 hr |
| Jul 19, 3:02 PM EDT | Special Weather Statement | ILN | Pickaway, Pike, Ross | 43 min |
| Jul 19, 3:03 PM EDT | Severe Thunderstorm Warning | ILN | Madison | 27 min |
| Jul 19, 3:19 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Jul 19, 3:22 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| Jul 19, 3:39 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| Jul 19, 3:43 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Scioto | 32 min |
| Jul 19, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 36 min |
| Jul 19, 4:18 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| Jul 19, 6:16 PM EDT | Special Weather Statement | ILN | Mercer | 29 min |
| Jul 19, 6:39 PM EDT | Special Weather Statement | ILN | Butler | 36 min |
| Jul 19, 7:09 PM EDT | Special Weather Statement | ILN | Warren | 36 min |
| Jul 19, 7:23 PM EDT | Special Weather Statement | ILN | Miami, Shelby | 37 min |
| Jul 19, 7:41 PM EDT | Special Weather Statement | ILN | Clinton | 34 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.